# SDR JR2R202004212268

- Difficulty date: April 21, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87302
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000394
- Aircraft time: 13,994 hours, 8,198 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17065669004
- Condition: Corroded
- Location: Fuselage
- Part time: 13,994 hours, 8,198 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CENTER FLOOR BEAM HAS CORROSION BETWEEN FRAMES 87 AND 88. FOUND TO BE OUT OF LIMITS. REPAIRED FLOOR BEAM IAW EMB-175 SRM 53-23-10.
